# SDR IPXA09556668

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WHEEL WELL FAIRING FWD BULB SEAL RETAINER AND STRUCTURE ARE CRACKED AT BS 1060 LBL 20-70 WL 133.  REMOVED AND REPLACED BRACKET PER SRM 51-40-02, RETAINER NOT CRACKED.
